International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

From Derivations to Automorphism: A Cohomological Classification of n-Structures in Nest Algebras

  • Khalil H. Hakami

    Abstract

    This paper develops a unified cohomological framework for analyzing n-derivations and their induced derivational automorphisms on nest algebras, extending classical Hochschild cohomology into the realm of higher-order operator algebraic structures. By constructing explicit n-cochain complexes adapted to the triangular nature of nest algebras, we classify n-derivations up to cohomological equivalence and provide precise criteria for their innerness. We demonstrate that the vanishing of higher-order cohomology groups corresponds to structural rigidity, while non-trivial cohomology classes reflect obstructions to decomposability and inner implementation. Moreover, we show that cohomologically trivial n-derivations preserve essential algebraic features, including the radical, center, invariant subspaces, and two-sided ideals. Through explicit computations of Hn(A,A) for low-dimensional examples, we verify the existence of non-trivial cohomological classes. Additionally, we introduce a dual cohomology theory for n-automorphisms via exponential mappings and establish a bidirectional correspondence between infinitesimal derivations and global automorphisms. This approach unifies derivational and automorphic symmetries under a single cohomological classification, offering new perspectives toward deformation theory, categorical dualities, and quantum operator structures.

    How to Cite

    K. H. Hakami, From Derivations to Automorphism: A Cohomological Classification of n-Structures in Nest Algebras, Int. J. Anal. Appl. 24 (2026), 92. https://doi.org/10.28924/2291-8639-24-2026-92

    BibTeX
    @article{Hakami2026,
      author  = {Hakami, Khalil H.},
      title   = {From Derivations to Automorphism: A Cohomological Classification of n-Structures in Nest Algebras},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {92},
      doi     = {10.28924/2291-8639-24-2026-92}
    }

    References

    • [1] N. Jacobson, A Note on Automorphisms and Derivations of Lie Algebras, in: Nathan Jacobson Collected Mathematical Papers, Birkhäuser Boston, Boston, MA, 1989: pp. 251–253. https://doi.org/10.1007/978-1-4612-3694-8_16.
    • [2] J.R. Ringrose, Compact Non-Self-Adjoint Operators, Academic Press, 1971.
    • [3] H. Xia, 3-Derivations and 3-Automorphisms on Lie Algebras, Mathematics 10 (2022), 782. https://doi.org/10.3390/math10050782.
    • [4] J. Zhou, Triple Derivations of Perfect Lie Algebras, Commun. Algebr. 41 (2013), 1647–1654. https://doi.org/10.1080/00927872.2011.649224.
    • [5] O. Smirnov, Imbedding of Lie Triple Systems into Lie Algebras, J. Algebr. 341 (2011), 1–12. https://doi.org/10.1016/j.jalgebra.2011.06.011.
    • [6] J. Zhou, L. Chen, Y. Ma, Triple Derivations and Triple Homomorphisms of Perfect Lie Superalgebras, Indag. Math. 28 (2017), 436–445. https://doi.org/10.1016/j.indag.2016.11.012.
    • [7] J. Hou, X. Zhang, Ring Isomorphisms and Linear or Additive Maps Preserving Zero Products on Nest Algebras, Linear Algebr. Appl. 387 (2004), 343–360. https://doi.org/10.1016/j.laa.2004.02.032.
    • [8] J. Zhang, B. Wu, H. Cao, Lie Triple Derivations of Nest Algebras, Linear Algebr. Appl. 416 (2006), 559–567. https://doi.org/10.1016/j.laa.2005.12.003.
    • [9] S. Asif, Z. Wu, M. Munir, On the Lie Triple Derivations, Linear Multilinear Algebr. 70 (2021), 6084–6095. https://doi.org/10.1080/03081087.2021.1946464.
    • [10] P. Ji, L. Wang, Lie Triple Derivations of TUHF Algebras, Linear Algebr. Appl. 403 (2005), 399–408. https://doi.org/10.1016/j.laa.2005.02.004.
    • [11] M.A. Ansari, Higher-Order Derivations and Their Applications in Algebraic Structures, Int. J. Anal. Appl. 23 (2025), 168. https://doi.org/10.28924/2291-8639-23-2025-168.
    • [12] M.A. Ansari, Exploring Symmetric N-Derivations in Nest Algebras, Rend. Circ. Mat. Palermo Ser. II 75 (2025), 31. https://doi.org/10.1007/s12215-025-01337-y.
    • [13] G. Hochschild, On the Cohomology Groups of an Associative Algebra, Ann. Math. 46 (1945), 58–67. https://doi.org/10.2307/1969145.
    • [14] B.E. Johnson, Local Derivations on $C^*$-Algebras Are Derivations, Trans. Am. Math. Soc. 353 (2000), 313–325. https://doi.org/10.1090/s0002-9947-00-02688-x.
    • [15] R.V. Kadison, Local Derivations, J. Algebr. 130 (1990), 494–509. https://doi.org/10.1016/0021-8693(90)90095-6.
    • [16] C.J. Li and F.Y. Lu, 2-Local Lie Isomorphisms of Nest Algebras, Oper. Matrices 10 (2016), 425–434. https://doi.org/10.7153/oam-10-24.
    • [17] B. BEKKA, PROPERTY (T) FOR $C^*$-Algebras, Bull. Lond. Math. Soc. 38 (2006), 857–867. https://doi.org/10.1112/S0024609306018765.
    • [18] B. Bekka, P. de La Harpe, A. Valette, Kazhdan’s Property (T), Cambridge University Press, 2008. https://doi.org/10.1017/CBO9780511542749.
    • [19] N.P. Brown, Kazhdan's Property T and $C^*$-Algebras, J. Funct. Anal. 240 (2006), 290–296. https://doi.org/10.1016/j.jfa.2006.05.003.
    • [20] A. Connes, V. Jones, Property T for Von Neumann Algebras, Bull. Lond. Math. Soc. 17 (1985), 57–62. https://doi.org/10.1112/blms/17.1.57.
    • [21] P. Green, The Local Structure of Twisted Covariance Algebras, Acta Math. 140 (1978), 191–250. https://doi.org/10.1007/BF02392308.
    • [22] D.A. Kazhdan, Connection of the Dual Space of a Group with the Structure of Its Close Subgroups, Funct. Anal. Appl. 1 (1967), 63–65. https://doi.org/10.1007/BF01075866.
    • [23] C. Leung, C. Ng, Property (T) and Strong Property (T) for Unital $C^*$-Algebras, J. Funct. Anal. 256 (2009), 3055–3070. https://doi.org/10.1016/j.jfa.2009.01.004.